MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT); TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT); TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of a nonreactive (negative) anti-hepatitis b core total (hbct) result which was discordant relative to alternate-method testing.Hbct lot information was requested, but not provided.Siemens reviewed the available reagent, instrument, and sample data.Reagent issues and instrument performance problems were ruled out as quality control (qc) results were within acceptable ranges and no issues were reported with other patient samples.The clinical sensitivity section of the atellica im anti-hepatitis b core total (hbct) instructions for use (ifu) indicates that the 95% confidence interval (ci) for resolved sensitivity as 99.09% - 100%, so a certain number of false negative results can be expected for the hbct assay.Based on the available information, the observed discordant result for this one sample is consistent with expected assay performance.Based on the investigation, no product problem was identified.The customer is operational, and no further action is required.
 
Event or Problem Description
The customer reports observation of a nonreactive (negative) anti-hepatitis b core total (hbct) result which was discordant relative to alternate-method testing.Hbct lot information was requested, but not provided.In a retrospective comparison of assay results, one patient¿s nonreactive hbct result was identified as discordant, as two alternate-method anti-hbc methods (atellica im hbct2 and another manufacturer's method) produced positive results for the same patient.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.

Brand Name
ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT)
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key17652966
Report Number1219913-2023-00180
Device Sequence Number6285780
Product Code LOM
UDI-Device Identifier00630414599205
UDI-Public00630414599205
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040004-S013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown